# SDR 9517159753

- Difficulty date: November 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N753NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47117
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Stricker Bolt
- Condition: Out Of Adjust
- Location: Rt Mlg Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMB, THE LANDING GEAR DOOR OPEN LIGHT REMAINED ILLUMINATED AFTER LANDING GEAR RETRACTION.  CREW RECYCLED THE LANDING GEAR AND THE LIGHT REMAINED ILLUMINATED.  THE AIRCRAFT CONTINUED TO DTW AND LANDED WITHOUT INCIDENT.  FOUND THE RIGHT MAIN LANDING GEAR DOOR STRIKER BOLT NOT MAKING CONTACT WITH THE DOOR SWITCH.  REPLACED AND ADJUSTED BOLT, OPERATIONAL CHECK OK.
